MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MOBILELINK; MOBILELINK ACETABULAR CUP SYSTEM, INSERT, X-LINKED VIT-E PE, I.D.= 32MM, INSERT

WALDEMAR LINK GMBH & CO. KG MOBILELINK; MOBILELINK ACETABULAR CUP SYSTEM, INSERT, X-LINKED VIT-E PE, I.D.= 32MM, INSERT
Model Number 183-371/32
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
"notified by (b)(6) on (b)(6) 2025, that 2 mobilelink inserts would not seat onto the shell during a procedure.There was approximately a 20 minute delay in the procedure.The 48 mm shell (183-101/48) was implanted with 2 screws in place, but the liner would not seat correctly.There was no evidence of the screws being proud.The screws were removed and the liner still did not seat.An additional liner was opened but it also did not seat correctly.Then the shell was instead changed to a trabeculink shell (183-201/48) but neither of the 2 liners still did not seat.A 183-361/32 liner was finally used and it seated correctly.The parts implanted were 183-201/48, lot: 220302/0848 with 183-361/32, lot: 2323127.The shell and both inserts are being shipped for the investigation." [customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
"notified by (b)(6) on (b)(6) 2025, that 2 mobilelink inserts would not seat onto the shell during a procedure.There was approximately a 20 minute delay in the procedure.The 48 mm shell (183-101/48) was implanted with 2 screws in place, but the liner would not seat correctly.There was no evidence of the screws being proud.The screws were removed and the liner still did not seat.An additional liner was opened but it also did not seat correctly.Then the shell was instead changed to a trabeculink shell (183-201/48) but neither of the 2 liners still did not seat.A 183-361/32 liner was finally used and it seated correctly.The parts implanted were 183-201/48, lot 220302/0848 with 183-361/32, lot 2323127.The shell and both inserts are being shipped for the investigation." [customer].

Brand Name
MOBILELINK
Common Device Name
MOBILELINK ACETABULAR CUP SYSTEM, INSERT, X-LINKED VIT-E PE, I.D.= 32MM, INSERT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23320612
Report Number3004371426-2025-00051
Device Sequence Number14900280
Product Code LPH
UDI-Device Identifier04026575177189
UDI-Public04026575177189
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number183-371/32
Device Catalogue Number183-371/32
Device Lot Number2309054
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale